# SDR DL764010275

- Difficulty date: February 16, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 134 hours, 76 cycles
- System (JASC): 3160 · Central Display
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Component: Computerdsi 3110, 8221381101
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH INBOARD NAV DISPLAYS AND BOTH EICAS DISPLAYS BLANKED ON ATL APPROACH.  REPLACED DISPLAY COMPUTER.
